Alert archive / Maine / High Wind Watches in 2012
High Wind Watch 2, NWS Caribou, ME
NWS Caribou, ME issued this high wind watch at Oct 27, 2012, 4:12 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Oct 29, 2012, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2012, 4:12 PM EDT (20:12 UTC)
- In effect from
- Oct 29, 2012, 2:00 PM EDT
- Expired
- Oct 28, 2012, 3:10 PM EDT
- In force
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
284 WWUS71 KCAR 272012 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 412 PM EDT SAT OCT 27 2012 MEZ015>017-029-030-280415- /O.NEW.KCAR.HW.A.0002.121029T1800Z-121030T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 412 PM EDT SAT OCT 27 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS...EAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE LATER SUNDAY NIGHT THROUGH MONDAY WITH THE STRONGEST EXPECTED MONDAY NIGHT INTO EARLY TUESDAY. * IMPACTS...WINDS MAY CAUSE DAMAGE TO TREES AND POWER LINES LEADING TO POWER OUTAGES AND LOSS OF SOME SERVICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
923 WWUS71 KCAR 280233 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1033 PM EDT SAT OCT 27 2012 MEZ015>017-029-030-281100- /O.CON.KCAR.HW.A.0002.121029T1800Z-121030T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 1033 PM EDT SAT OCT 27 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...EAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL INCREASE LATER SUNDAY NIGHT THROUGH MONDAY WITH THE STRONGEST EXPECTED MONDAY NIGHT INTO EARLY TUESDAY. * IMPACTS...WINDS MAY CAUSE DAMAGE TO TREES AND POWER LINES LEADING TO POWER OUTAGES AND LOSS OF SOME SERVICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
461 WWUS71 KCAR 280815 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 415 AM EDT SUN OCT 28 2012 MEZ015>017-029-030-281615- /O.CON.KCAR.HW.A.0002.121029T1800Z-121030T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 415 AM EDT SUN OCT 28 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...EAST 25 TO 35 MPH WITH GUSTS 55 TO 60 MPH. * TIMING...THE STRONG WINDS ARE EXPECTED MONDAY AFTERNOON INTO THROUGH EARLY TUESDAY MORNING. * IMPACTS...STRONG WINDS MAY LEAD TO DOWNED TREES AND POWER LINES LEADING TO POWER OUTAGES AND LOSS OF SOME SERVICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HEWITT
983 WWUS71 KCAR 281331 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 931 AM EDT SUN OCT 28 2012 MEZ015>017-029-030-282215- /O.CON.KCAR.HW.A.0002.121029T1800Z-121030T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 931 AM EDT SUN OCT 28 2012 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * WINDS...EAST 25 TO 35 MPH WITH GUSTS 55 TO 60 MPH. * TIMING...THE STRONG WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. * IMPACTS...STRONG WINDS MAY LEAD TO DOWNED TREES AND POWER LINES RESULTING IN POWER OUTAGES AND LOSS OF SOME SERVICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HASTINGS
387 WWUS71 KCAR 281910 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 310 PM EDT SUN OCT 28 2012 MEZ015>017-029-030-290800- /O.UPG.KCAR.HW.A.0002.121029T1800Z-121030T1200Z/ /O.NEW.KCAR.HW.W.0001.121029T1800Z-121030T1200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 310 PM EDT SUN OCT 28 2012 ...HIGH WIND WARNING IN EFFECT FROM 2 PM MONDAY TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 8 AM EDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...EAST 25 TO 35 MPH WITH GUSTS OF 50 TO 60 MPH. * TIMING...THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING. * IMPACTS...STRONG WINDS WILL LIKELY LEAD TO DAMAGE TO TREES AND POWER LINES POTENTIALLY RESULTING IN SOME POWER OUTAGES AND LOSS OF SERVICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE VEHICLE. IN CASE OF POWER OUTAGES...MAKE SURE FLASHLIGHTS HAVE WORKING BATTERIES. && $$ MEZ003>006-010-011-031-032-290800- /O.NEW.KCAR.HW.A.0003.121029T1800Z-121030T1200Z/ NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...LINCOLN...HOWLAND... SPRINGFIELD...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 310 PM EDT SUN OCT 28 2012 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS...EAST 20 TO 30 MPH WITH GUSTS TO 50 MPH OR MORE. * TIMING...THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON THROUGH EARLY TUESDAY MORNING * IMPACTS...STRONG WINDS MAY RESULT IN DAMAGE TO TREES AND POWER LINES POTENTIALLY LEADING TO SOME POWER OUTAGES AND LOSS OF SERVICES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ VJN/PF
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind watch went out at Oct 27, 4:11 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 27, 4:11 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
411 PM EDT SAT OCT 27 2012
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH SATURDAY.
SANDY WILL MOVE UP THE EASTERN SEABOARD ON SUNDAY AND WILL LIKELY
AFFECT THE REGION EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
A NOSE OF HIGH PRESSURE WILL REMAIN ENTRENCHED OVER NORTHERN AND
EASTERN MAINE TONIGHT AND SUNDAY. AS SUCH, NO PRECIPITATION IS
EXPECTED THROUGH THE PERIOD. THE MAIN CONCERN FOR TONIGHT WILL BE
FOG, WHICH WILL ONCE AGAIN DEVELOP MAINLY ACROSS EASTERN AND
SOUTHERN AREAS LATE TONIGHT AND LINGER INTO SUNDAY MORNING. THIS FOG
SHOULD KEEP TEMPERATURES FROM DROPPING OVERLY MUCH OVERNIGHT, WITH
LOWS ONCE AGAIN AROUND 40 IN MOST LOCATIONS. ON SUNDAY, ONCE THE FOG
BURNS OFF EXPECT PARTLY SUNNY SKIES AREAWIDE. DAYTIME HIGHS WILL BE
IN THE MID 50S.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
WHILE THERE REMAINS SOME UNCERTAINTY IN THE FORECAST TRACK OF
SANDY...MODEL CONSENSUS CONTINUES TO SHOW A LANDFALL BETWEEN CENTRAL
NEW JERSEY AND NYC. MODELS HAVE ALSO BEGUN TO HONE IN ON TIMING. IT
NOW LOOKS LIKE A SLIGHTLY QUICKER LANDFALL MONDAY EVENING. THE
SYSTEM WILL LIKELY MEANDER OVER THE MID ATLANTIC STATES THROUGH
TUESDAY NIGHT. ONCE THE SYSTEM GETS ON LAND...WIND SPEEDS AND
COASTAL EFFECTS WILL BE DIMINISHING HOWEVER THE RAIN THREAT WILL
CONTINUE THROUGH THE END OF THE WEEK.
FOR MAINE...THE FORECAST GENERALLY REMAINS ON TRACK. EXPECT COASTAL
AND OFF SHORE MAINE TO SEE THE GREATEST THREAT WITH WINDS INCREASING
SUNDAY NIGHT AND CONTINUING HIGH INTO TUESDAY. HIGHEST WINDS
EXPECTED TO BE MONDAY INTO MONDAY NIGHT. WILL ISSUE A HIGH WIND
WATCH FOR AREAS GENERALLY ALONG AND SOUTH OF BANGOR TO CALAIS
BEGINNING AROUND 2PM MONDAY. WINDS OF ADVISORY CRITERIA (SUST >30 OR
GUSTS >45) ARE EXPECTED BUT HIGH WIND WARNING CRITERIA (SUST >40 OR
GUSTS >58) IS POSSIBLE. HIGHEST SEAS EXPECTED TO BE 20-25 FT MONDAY
NIGHT INTO EARLY TUESDAY. WILL ALSO ISSUE A STORM WATCH FOR OUR
PORTION OF THE GULF...FOR FREQUENT GUSTS OF 50-55KTS POSSIBLE. WINDS
WILL DECREASE THROUGH CENTRAL AND NORTHERN MAINE BUT WILL STILL BE
ON THE BREEZY SIDE WITH SPEEDS GENERALLY 15 TO 20 AND HIGHER GUSTS.
EXPECT SEVERAL PERIODS OF RAIN...SOME OF WHICH MAY BE HEAVY AT
TIMES. EXPECT FIRST WAVE TO SPREAD NORTH ACROSS THE REGION BEGINNING
MONDAY NIGHT. COULD EASILY SEE UPWARDS OF 2 INCHES JUST ABOUT
ANYWHERE ACROSS THE STATE FROM MONDAY NIGHT INTO TUESDAY WITH PERIODS
OF RAIN CONTINUING THROUGH THE END OF THE WEEK.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE STORM SYSTEM WILL DRIFT NORTH THROUGH THE MIDDLE OF THE WEEK
THEN MOVE NORTHEAST ACROSS THE NEW ENGLAND STATES AND SOUTHERN
QUEBEC THROUGH THE END OF THE WEEK WHILE WEAKENING WITH TIME.
WHILE THE MOST SIGNFICANT OF THE WINDS, HEAVY RAIN, AND SEAS WILL
DIMINISH BY WEDNESDAY EXPECT UNSETTLED CONDITIONS TO PERSIST
THROUGH THE WEEK WITH CONTINUING PERIODS OF RAIN AND SHOWERS.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: MAIN CONCERN WILL BE IFR/LIFR CONDITIONS IN FOG LATE
TONIGHT INTO SUNDAY MORNING, ESPECIALLY FROM KHUL SOUTH. OTHERWISE,
VFR WILL PREVAIL AT ALL TERMINALS THROUGH THE PERIOD.
SHORT TERM:MVFR TO GO IFR AND EVEN LIFR LATER SUNDAY NIGHT RIGHT
THROUGH MIDWEEK DUE TO RAIN AND LOW CLOUDS ASSOCIATED WITH SANDY.
STRONG WINDS AS WELL AS LLWS WILL BE A HIGH CONCERN BY LATE MONDAY
CONTINUING THROUGH TUESDAY.
&&
.MARINE...
NEAR TERM: WINDS AND WAVES WILL SLOWLY BEGIN TO INCREASE LATE
TONIGHT AND SUNDAY AS SANDY MOVES NORTHWARD THROUGH THE WESTERN
ATLANTIC. WHILE WINDS AND SEAS WILL BOTH EXCEED SMALL CRAFT LEVELS
LATE SUNDAY, HAVE HELD OFF ON ANY HEADLINES FOR THIS TIME FRAME AS
THE REAL CONCERN ARRIVES IN THE SHORT TERM. SEE BELOW FOR DETAILS.
SHORT TERM: STORM CONDITIONS LOOK BE A HIGH THREAT BY LATER MONDAY
INTO EARLY TUESDAY AS SANDY TRANSITIONS TO EXTRATROPICAL AND WIND
FIELDS EXPAND OUT FROM THE CENTER. CURRENT THINKING IS FOR EAST
WINDS TO INCREASE THROUGH MONDAY REACHING SPEEDS OF 35 TO 40 KNOTS
BY MONDAY NIGHT WITH GUSTS OF 45 TO 55 KNOTS. THESE WINDS WILL
ABATE SOMEWHAT INTO TUESDAY AS SANDAY WEAKENS BUT WILL STILL BE
CAPABLE OF PRODUCING GUSTS OF 35 TO 40 KNOTS. WINDS WILL DIMINISH
FURTHER INTO WEDNESDAY.
IN TERMS OF SEAS, WAVE HEIGHTS WILL BUILD THROUGH MONDAY AND LIKELY
REACH HEIGHTS OF 20 TO 25 FEET BY LATER MONDAY NIGHT INTO EARLY
TUESDAY. THE HIGHEST WAVES WILL DIMINISH BY LATER TUESDAY INTO
WEDNESDAY BUT STILL EXPECT SEAS IN THE 9 TO 13 FOOT RANGE THROUGH
WEDNESDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING
FOR MEZ015>017-029-030.
MARINE...STORM WATCH FROM LATE SUNDAY NIGHT THROUGH TUESDAY MORNING FOR
ANZ050>052.
&&
NEAR TERM...HASTINGS
SHORT TERM...FITZSIMMONS/RUNYAN
LONG TERM...FITZSIMMONS/RUNYAN
AVIATION...HASTINGS
MARINE...HASTINGS/FITZSIMMONS/RUNYANHazardous weather outlook, Oct 27, 6:15 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 615 AM EDT SAT OCT 27 2012 MEZ001>006-010-011-015>017-029>032-281015- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 615 AM EDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TROPICAL SYSTEM SANDY WILL TRACK EAST OF THE SOUTHEASTERN AND MID ATLANTIC STATES THROUGH THE WEEKEND. MODELS CONTINUE TO SHOW A POSSIBLE LANDFALL NEAR OR SOUTH OF LONG ISLAND NEW YORK ON TUESDAY. DUE TO THE EXPANDING SIZE OF THE STORM, SIGNIFICANT IMPACTS COULD ARE POSSIBLE ALL THE WAY INTO MAINE. POTENTIAL IMPACTS INCLUDE HEAVY RAIN...STRONG WINDS...COASTAL FLOODING WITH BEACH EROSION. GREATEST THREAT AT THIS TIME APPEARS TO BE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-281015- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 615 AM EDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TROPICAL SYSTEM SANDY WILL TRACK EAST OF THE SOUTHEASTERN AND MID ATLANTIC STATES THROUGH THE WEEKEND. MODELS ARE NOW MOVING INTO BETTER AGREEMENT WITH EXPECTED LANDFALL NEAR OR SOUTH OF LONG ISLAND NEW YORK LATE TUESDAY. DUE TO THE EXPANDING SIZE OF THE STORM, SIGNIFICANT IMPACTS COULD BE FELT INTO MAINE. POTENTIAL IMPACTS COULD BE STORM FORCE WINDS WITH THE GREATEST THREAT FROM MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 4:11 PM EDT | Storm Watch | CAR | 11 hr |
Nearby
High Wind Watches in Maine, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.